Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 478608, 17 pages
Research Article

Complete Solutions to General Box-Constrained Global Optimization Problems

Department of Mathematics, Henan University of Science and Technology, Luoyang 471003, China

Received 17 March 2011; Accepted 16 May 2011

Academic Editor: Juan Manuel Peña

Copyright © 2011 Dan Wu and Youlin Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Wu and Youlin Shang, “Complete Solutions to General Box-Constrained Global Optimization Problems,” Journal of Applied Mathematics, vol. 2011, Article ID 478608, 17 pages, 2011. doi:10.1155/2011/478608